QC Ibuprofen (Oral)
QC Ibuprofen (Oral) Drug and Prescription Information
QC Ibuprofen (Oral)
QC Ibuprofen (Oral) Medication Classification
IBUPROFEN (By mouth)
QC Ibuprofen (Oral) Brandname
Advil, Motrin Children's, Motrin IB, Advil Children's, Motrin Infants', Motrin Junior, Ibu-2, Q-Profen, Proprinal, Ibu-200, A-G Profen, Midol Cramp Formula, Bufen, Motrin Migraine Pain, Addaprin
QC Ibuprofen (Oral) is used for the Treatment
Ibuprofen (eye-byoo-PROE-fen) Treats pain caused by arthritis, menstrual cramps, and other problems. Also reduces fever. Belongs to the group of drugs called non-steroidal anti-inflammatory drugs (NSAIDs).
When To Not Use QC Ibuprofen (Oral)
You should not use this medicine if you have had an allergic reaction to ibuprofen, aspirin, or other pain and arthritis medicines, such as Indocin®, Naprosyn® or Aleve®, Tolectin®, or Clinoril®. The reaction may have included wheezing or feeling short of breath, hives, rash, or swelling in the face.
How Should You Use QC Ibuprofen (Oral)
Tablet, Liquid, Chewable Tablet
- Your doctor will tell you how much to take and how often.
- You may take the medicine with food, milk, or antacids (such as Maalox® or Mylanta®) so it does not upset your stomach.
- Take the medicine with a full glass of water.
- Shake the oral liquid before using.
- Carefully measure your dose of oral liquid with a marked measuring spoon or medicine cup.
- You must chew the chewable tablet completely before you swallow it. If a dose is missed:
- Use the missed dose as soon as you remember.
- If it is almost time for your next dose, wait until then to use your medicine and skip the missed dose.
- You should not use two doses at the same time.
Proper QC Ibuprofen (Oral) Storage
Store QC Ibuprofen (Oral) at room temperature away from sunlight and moisture unless otherwise stated by manufacturer's instructions or labelling. Keep QC Ibuprofen (Oral) and all medications out of the reach of children.
What To Avoid While Using QC Ibuprofen (Oral)
Ask your doctor or pharmacist before using any other medicine, including over-the-counter medicines, vitamins, and herbal products.
- You should not use ibuprofen with aspirin, products that contain aspirin, or other pain and arthritis medicine, including naproxen (Aleve®).
- Ibuprofen can cause stomach bleeding. Drinking alcohol can make this worse. If you have 3 or more drinks of alcohol every day, ask your doctor if you should use ibuprofen. One drink of alcohol is the same as 4 ounces of wine, 12 ounces of beer, or 1 ounce of hard liquor (gin, whiskey, and others).
- Make sure your doctor knows if you are also using Coumadin®.
QC Ibuprofen (Oral) Warnings
- Talk to your doctor before using ibuprofen if you have high blood pressure, liver or kidney disease, heart failure, or ulcers or other stomach problems.
- If you are pregnant or breastfeeding, talk to your doctor before using this medicine. You should not use ibuprofen during the last 3 months of pregnancy.
- This medicine may cause ulcers and stomach bleeding. This can happen without warning signs. You may need to see your doctor for regular check-ups while using this medicine.
- You can buy ibuprofen without a doctor's prescription, but you should talk to your doctor before you start using it. Do not use the medicine more that 10 days (if treating pain) or 3 days (if treating fever) unless you have talked to your doctor.
QC Ibuprofen (Oral) Side Effects
Call your doctor right away if you notice any of these side effects:
- Severe rash or hives, or red peeling skin
- Swelling in the face or around the eyes
- Wheezing or trouble breathing
- Bloody or black tarry stools
- Severe stomach pain or bloody vomit
- Bloody or cloudy urine
- Unexplained bruising or bleeding If you notice these less serious side effects, talk with your doctor:
- Nausea or mild stomach pain
- Ringing in the ears
- Swelling in the feet or legs